Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

queenie212

Member
  • Posts

    23
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I'm about to finish a six month course of sweet sweet Accutane. I have about a week's worth of pills left. I am so sad. My skin looks the best it's looked in over a decade. I wish I could stay on Accutane forever (yes I know how unhealthy that'd be). I think I'm also nervous about my acne returning. Anyone else experience this?
  2. Sometimes I look very red (especially in the morning/after a shower) and I can remember a few times people asked about it...as in "you're really red, are you okay?!" I just said "Yes, I'm on Accutane for my skin." Everyone knew what it was, then told me my skin looks beautiful and they had no idea I ever had bad skin. After a decade of fairly severe acne, this was very nice to hear. So I'm not too worried about the redness/dry lips, it's better than pimples!
  3. I'm in my fourth month of Accutane at 80 mg. Has anyone ever gotten a pimple on their lip? I have a small whitehead on my lip, but it is SO PAINFUL and taking forever to go away. Do you think this is because my lips are so chapped and dry? Any opinions would be helpful, it's driving me crazy. Especially since the rest of my face is clear, finally...
  4. Hello - I searched other posts about hair loss and couldn't find an answer, hope I'm not being repetitive here. I am a 23 year old woman, about four months into my Accutane course at 80mg a day. I have noticed hair loss recently, in that I seem to be shedding a lot of hair (more than usual) when I wash my hair and throughout the day. How do I know that this hair loss is caused by Accutane? I just began law school and stress could also be a factor. I do notice that the loose hairs do have a whi
  5. Talk to your dermatologist about alternating 80/40 mg (80mg one day, 40mg the next, 80mg the next day, so on) so your pills last longer (good for us without insurance!) and you're averaging the same amount.
  6. I can't address your questions since I'm not from Canada, but have you tried sitting down with your parents and discussing your situation? Acne is a medical condition, and should be treated as such. Maybe show them acne.org and talk about how your skin makes you feel - I really think your parents should be on your side for this one, especially if you're considering Accutane. If this isn't a feasible option, I'd say go to your family doctor, talk about your acne and ask for a dermatologist that
  7. I'd check with your derm about the product you'd use for spot treating. If it's non-drying (I use sulfur resorcin) then yes, you can use a bit in the beginning. Avoid benzamycin or other medicines that'll dry you out further...down the line you'll be regretting it. And yes, we all know the anxiety regarding new pimples...but let Accutane do its job, you'll see the difference in a few weeks. Sometimes it's best to just walk away from the mirror! Best of luck to you.
  8. If you used to have really oily skin, then that means that your skin is naturally oily...the Accutane would probably help you. Even if your skin is better now using fish oil, it would probably return to its previous state if you stopped taking it. My background is similar - I've had acne since I was around 13 or 14. I tried everything (Doxycycline included!) and nothing worked. I'm 23 now, and in my fourth month of Accutane with the clearest skin I've had in a decade. Don't worry about the sid
  9. Probably not a good idea. Even if you don't feel dry yet, you will soon. And you don't want to contribute to the drying process with an acne wash like Neutrogena, etc. Try Cetaphil face wash. I've been using it throughout my Accutane course and I like it a lot.
  10. I'm having the same problem, it's totally normal... Just think of it this way - huge pores look better than pimples!!
  11. That's dry skin. Moisturize! My dermatologist recommends Cetaphil or Aveeno...
  12. I started boxing a few weeks before I began Accutane. I'm now in my second month (first month was 40mg, this month I'm at 80mg) and I have had no problems. I train 5 or 6 days a week. No joint/muscle pains or any problems with my skin...I just drink a lot of water to replace what I'm sweating out. Also, be sure to moisturize your skin, even if it doesn't FEEL dry yet. I was worried too when I first started, but it's been fine. I'd say keep doing your normal routine, and if you have any problems
  13. Blackheads are normal on Accutane, it's because your skin is drying and getting tighter...but they'll be gone soon. Be patient. A few weeks into my first month my blackheads got darker, and I got new ones on my cheeks and forehead...I'm starting my second month now, and they're slowly starting to disappear now. Hope this helps!
  14. You should not be in the sun at all if you're on Accutane. You'll burn right up. But you may want to reevaluate...the sun is bad for your skin no matter what. You may want to stay out of the sun anyway. I know it's hard, as I love tanning too...but it's not healthy at all. Sorry, just my opinion, hope this helps!
×